MAUDE Adverse Event Report: ICU MEDICAL, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7106-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that patient stated that her gown sleeve felt wet.The iv tubing was traced up to the pump, which was infusing fluids and when the cadd tubing was slightly flexed, fluid was seen spurting from the tubing.The pump was stopped and the tubing was disconnected from the iv.The tubing was flushed with a saline syringe to clear remaining medication, then bagged and taken by the rn to show administration.The patient was awake and sitting in bed.No patient harm was reported.
 
Additional Manufacturer Narrative
D3 - postal code: updated.D9 - date returned to mfr: 4/6/2026.H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and found no physical damage or other anomalies were observed.During the functional testing, a leak was observed from the y junction during the pressure ramp, at 1 psi.Upon further investigation, a channel was observed at the junction that is the cause for the leak.The complaint of leakage can be confirmed.The probable cause is solvent application error during assembly.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24748762
Report Number3012307300-2026-03116
Device Sequence Number18433279
Product Code FPA
UDI-Device Identifier10610586023279
UDI-Public(01)10610586023279
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7106-24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown